Hokkaido Mathematical Journal

Pseudo-hermitian symmetric spaces and Siegel domains over nondegenerate cones

Soji KANEYUKI

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 20, Number 2 (1991), 213-239.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413840

Digital Object Identifier
doi:10.14492/hokmj/1381413840

Mathematical Reviews number (MathSciNet)
MR1114404

Zentralblatt MATH identifier
0751.32017

Citation

KANEYUKI, Soji. Pseudo-hermitian symmetric spaces and Siegel domains over nondegenerate cones. Hokkaido Math. J. 20 (1991), no. 2, 213--239. doi:10.14492/hokmj/1381413840. https://projecteuclid.org/euclid.hokmj/1381413840


Export citation